MathSciNet Relay Station
MathSciNet bibliographic data
MR1933325 (2003h:20096) 20J06 (55R40)
Pham Anh Minh Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003), no. 2, 363–368 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement